Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online
Ask a Urologist   »  

Is this safe to take nano-leo for less sensitive penis?

User rating for this question
Answered by

Practicing since : 2005
Answered : 1390 Questions
i m 25 year old unmarried ,my penis become less sensitive from the last 1.5 year.
to day i consult dr. he gave me NANO-LEO medicine to solved the problem.i want to know that is it ok or it has some side effect, if you have any suggesion regarding medicin then please reply me..
Posted Sun, 21 Oct 2012 in Penis Problems
Answered by Dr. Sudarshan 2 hours later

Thanks for writing in.

NANO LEO is a herbal medicine claimed to be useful for sexual dysfunction. In my opinion it is not of much help.

You can continue it if you have benefit from it. It does not have any notable side effects.

Also it is not a proven treatment to treat male sexual dysfunction.

Please answer the below questions to allow me to help you better.

What is the nature of your sexual problem?
Is there a difficulty in erection or is there premature ejaculation?

Are you in a stable relationship?

Do you get erection and ejection while masturbating?

Anticipating your reply.

Dr Sudarshan

Above answer was peer-reviewed by
Follow-up: Is this safe to take nano-leo for less sensitive penis? 21 hours later
i m not in any relationship. only i feel no any excitation in my penis when i imagine any sexual activity or watch adult movie .1-2 year back i masturbat so many times only to imagine some adult picture or present to make penis in excitation state it takes support of hand for 2-3 minutes.

3-4 year back my penis is very much sensitive ,just imagine something about sex my penis was instantaneously exited.

please give some suggestion to make my penis sensitive as earlier .
Answered by Dr. Sudarshan 15 minutes later
Hi again,

Thanks for the details.

As you are having erection while masturbating, it indicates that there is no functional problem.

Many a time guilt and fear of illness as a result of excessive masturbation can cause function erection problems. In such cases, I suggest my patients the following:

1. Please take some break from masturbation. Maintain abstinence for a week.
2. Do some exercise.
3. Have good diet and fruits.

There is no need to take any medicine to increase sensitivity of penis. After a week of break you will find your excitability and vigour back. Further whenever you will have a real sexual partner you will certainly have the erection and vigour. So do not be worries.

Multivitamin supplements containing vitamin B complex, vitamin C, minerals and antioxidants can be taken in the interim and they help.

Hope this helps. Let me know if you have other concerns.

Dr Sudarshan.

Above answer was peer-reviewed by
Follow-up: Is this safe to take nano-leo for less sensitive penis? 8 hours later
thanks for the reply sir.
sir i want to know the resion why not my penis show sensitivity . it is not exited automaticaly ,for stand my penis i want support of hand for few minuts .and it is not case of 1-2 weak ,it is case of 1.5 year.i think penis should be in standing position when you want or when you think about sex as earlier.
please give suggestion to solved this problem.because i become nervous when i want to stand my penis but it takes much time and friction of hand.
Answered by Dr. Sudarshan 1 hour later
Hi again,

Due to repeated masturbation and lack of actual sex, your sensitivity has gone down.

It is this habit of physical stimulation, which has made you think that it erection is not happening with sexual thoughts.

Always remember the sex and excitation is dependent on brain.
Without excitation signals from your brain erection do not occur.

All this is temporary phenomenon. Your negative thoughts, nervousness and anxiety prevent proper excitation and erection. Start over again, try something new. You will be all right again. Also, when you will have a real sex partner you will have erection normally. Remember it’s all in the mind.

Best of luck.

Dr Sudarshan.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor